# SDR CA010117015

- Difficulty date: December 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 6,254 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A32C90
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 071111222
- Condition: Cracked
- Location: Fuselage
- Component: Fuselage Bulkhd, Cessna, A185F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON FUSELAGE BULKHEAD P/N 0711112-22 WE HAVE FOUND CRACK ON L/H & R/H SIDE OF BULKHEAD JUST ABOVE THE FLOATS ATTACH FITTINGS ON THE FORWARD SIDE OF THE BULKHEAD. AN ANGLE DOUBLER HAS BEEN INSTALLED AS PER AC-43.13,1B.
